ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Topological properties of the one dimensional exponential random geometric graph

Gupta, Bhupendra and Iyer, Srikanth K and Manjunath, D (2008) Topological properties of the one dimensional exponential random geometric graph. In: Random Structures and Algorithms, 32 (2). pp. 181-204.

[img] PDF
fulltext3.pdf - Published Version
Restricted to Registered users only

Download (215Kb) | Request a copy
Official URL: http://www3.interscience.wiley.com/journal/1142308...

Abstract

In this article we study the one-dimensional random geometric (random interval) graph when the location of the nodes are independent and exponentially distributed. We derive exact results and limit theorems for the connectivity and other properties associated with this random graph. We show that the asymptotic properties of a graph with a truncated exponential distribution can be obtained using the exponential random geometric graph. © 2007 Wiley Periodicals, Inc. Random Struct. Alg., 2008.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Keywords: random geometric graphs;exponential random geometric graphs;connectivity;components;degree;largest nearest-neighbor distance.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Jun 2010 05:25
Last Modified: 19 Sep 2010 05:59
URI: http://eprints.iisc.ernet.in/id/eprint/26832

Actions (login required)

View Item View Item